MathSciNet Relay Station
MathSciNet bibliographic data
MR352243 20D05
Gorenstein, Daniel; Harada, Koichiro Finite groups of sectional $2$-rank at most $4$. Finite groups '72 (Proc. Gainesville Conf., Univ. Florida, Gainesville, Fla., 1972), pp. 57–67. North-Holland Math. Studies, Vol. 7, North-Holland, Amsterdam, 1973.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement